MathSciNet Relay Station
MathSciNet bibliographic data
MR635273 60F05 (60G42)
Alvo, Mayer; Cabilio, Paul; Feigin, Paul D. A class of martingales with nonsymmetric limit distributions. Z. Wahrsch. Verw. Gebiete 58 (1981), no. 1, 87–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement